# SDR AALA201804109009

- Difficulty date: April 9, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 57,505 hours, 21,720 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bustle
- Condition: Loose
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SLIDE PACK COVER AT DOOR 4L IS LOOSE. REPOSITIONED AND RESECURED 4L DOOR BUSTLE.
